MathSciNet Relay Station
MathSciNet bibliographic data
MR1860515 (2002h:46070) 46G25 (37C99 46E10 47H99)
Peris, Alfredo Erratum to: "Chaotic polynomials on Fréchet spaces'' [Proc. Amer. Math. Soc. 127 (1999), no. 12, 3601–3603; MR1610769 (2000d:46056)]. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3759–3760 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement